Analytic relations between functional models for contractions

Suciu, Ion: Analytic relations between functional models for contractions. Acta scientiarum mathematicarum, (34). pp. 359-365. (1973)

[img] Cikk, tanulmány, mű
math_034_359-365.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 34
Page Range: pp. 359-365
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 365. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14414

Actions (login required)

View Item View Item